# SDR AALA200802727

- Difficulty date: October 12, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PROXIMITY LIGHTS AT SEAT ROWS 20G TO 26G FAILED TEST.  REPLACED BATTERY PACK AT RIGHT NUMBER THREE DOOR FOR EMERGENCY PROXIMITY LIGHTS AT SEAT ROWS 20G TO 26G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
